Wick product and stochastic partial differential equations with Poisson measure
Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 11-25.
@article{AMBP_1997__4_2_11_0,
     author = {A. Dermoune},
     title = {Wick product and stochastic partial differential equations with {Poisson} measure},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {11--25},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0897.60066},
     mrnumber = {1600057},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_11_0/}
}
TY  - JOUR
AU  - A. Dermoune
TI  - Wick product and stochastic partial differential equations with Poisson measure
JO  - Annales mathématiques Blaise Pascal
PY  - 1997
DA  - 1997///
SP  - 11
EP  - 25
VL  - 4
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_11_0/
UR  - https://zbmath.org/?q=an%3A0897.60066
UR  - https://www.ams.org/mathscinet-getitem?mr=1600057
LA  - en
ID  - AMBP_1997__4_2_11_0
ER  - 
%0 Journal Article
%A A. Dermoune
%T Wick product and stochastic partial differential equations with Poisson measure
%J Annales mathématiques Blaise Pascal
%D 1997
%P 11-25
%V 4
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1997__4_2_11_0
A. Dermoune. Wick product and stochastic partial differential equations with Poisson measure. Annales mathématiques Blaise Pascal, Volume 4 (1997) no. 2, pp. 11-25. https://ambp.centre-mersenne.org/item/AMBP_1997__4_2_11_0/

R. Buckdahn, D. Nualart, Linear stochastic differential equations and Wick products, Probab.Theory Relat.Fields 99, Num 4, (1994) 501-526. | MR | Zbl

E. Carlen, E. Pardoux, Differential calculus and integration by parts on Poisson space, Math.appl, 59, (Kluwer Acad.Publ.Dordrecht, 1990) Stochastics, Algebra and analysis in classical and quantum dynamics (Marseille, 1988) pp. 63-73. | MR | Zbl

A. Dermoune, Non-commutative Burgers equation, to appear in Hokkaido Mathematical Journal (1995). | MR | Zbl

A. Dermoune, P. Krée, L. Wu, Calcul stochastique non adapté par rapport à la mesure aléatoire de Poisson, in : J. Azéma, P.A. Meyer and M. Yor, Séminaire de Probabilités XXII, Lect.Notes in Math.1321 (Springer-Verlag, Berlin, Heidelberg, New York, 1988) pp.477-484. | Numdam | MR | Zbl

H. Holden, T. Lindstrom, B. Oksendal, J. Uboe, T.S. Zhang, The Burgers equation with a noisy force and the stochastic heat equation. Comm. PDE. 19 (1994) 119-141. | MR | Zbl

P. Krée, Théorie des distributions en dimension quelconque et intégrales stochastiques. Stochastic analysis and related topics (Silivri, 1986), Lect.Notes in Math.1316 (Springer, Berlin, New-York, 1988) pp.170-233. | MR | Zbl

D. Nualart, E. Pardoux, Stochastic calculus with anticipating integrands. Probab. Theory Relat.Fields 78 (1988) 80-129. | MR | Zbl

D. Nualart, J. Vives, Anticipative calculus for the Poisson process based on the Fock space in: J. Azéma, P.A.Meyer and M. Yor, Séminaire de Probabilités XXIV, Lect.Notes in Math.1426 (Springer-Verlag, Berlin, Heidelberg, New York, 1990) pp.154-165. | Numdam | MR | Zbl

D. Nualart, M. Zakai, Generalized Brownian functionals and the solution to a stochastic partial differential equation. J.Functional Analysis 84 (1989) 279-296. | MR | Zbl

D. Surgailis, On multiple Poisson stochastic integrals and associated Markov Semi-groups. Probability and Math-Stat, vol.3, Fasc.2 (1984) 217-239. | MR | Zbl

G.B. Whitham, Linear and nonlinear waves (Wiley, New York, Chichester, Brisbane, Toronto, Singapore, 1974). | MR | Zbl